# SDR FDEA202503140397

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A539781492400
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR ON FUSELAGE SKIN FR61-FR64 S42L-S45L REQUIRES EVALUATION FOR   CONFORMITY. EXISTING REPAIR ON FUSELAGE SKIN FR61 - FR64 S42L - S45L WAS EVALUATED AND FOUND NOT   IN CONFORMITY WITH A300-600 SRM 53-10-12 FIG 213. DUE TO SOME DEVIATIONS WERE FOUND.   THOSE DEVIATIONS WERE APPROVED BY EA 6-5330-38303 A. TITLE: FUSELAGE - PLATES AND SKIN   - SKIN REPAIR AT FRAME 62-63, S43L. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE:   STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "B" AND WAS CLASSIFIED AS   "MAJOR" PER GMM 6-2-100. THE FOLLOW UP INSPECTION WAS TRACKED BY EA 6-5330-38303 A.   SEE WRI 53307000 FOR WORK DETAILS.
